# SDR UALA2013062404368

- Difficulty date: June 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 71,454 hours, 12,757 cycles
- Engine: Pwa PW4077
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 8102294
- Part serial: 67
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV L LT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE (PRSOV) FAILED.  REPLACED LT TRIM AIR PRSOV, OPS CHECKED GOOD.
